Yıl 2015, Cilt 17, Sayı 17, Sayfalar 188 - 198 2015-06-01

LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES

Karl A. Kosler [1]

155 153

Over a Noetherian ring R, each of a weakly symmetric pair of torsion radicals is shown to be stable on Noetherian R-R bimodules if and only if the set of prime ideals that are closed with respect to each torsion radical is closed under links. Such a pair for R, termed a weakly symmetric stable pair, is extended to a weakly symmetric stable pair for any Noetherian extension ring of R. In case classical Krull dimension is a link invariant, we give a positive answer to the incomparability question for linked prime ideals in certain extension rings of R.
Noetherian ring, extension ring, prime ideal, link, torsion radical, classical Krull dimension
Konular
Diğer ID JA69UP78AV
Dergi Bölümü Makaleler
Yazarlar

Yazar: Karl A. Kosler

Bibtex @ { ieja266220, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {188 - 198}, doi = {10.24330/ieja.266220}, title = {LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES}, key = {cite}, author = {Kosler, Karl A.} }
APA Kosler, K . (2015). LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES. International Electronic Journal of Algebra, 17 (17), 188-198. DOI: 10.24330/ieja.266220
MLA Kosler, K . "LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES". International Electronic Journal of Algebra 17 (2015): 188-198 <http://dergipark.gov.tr/ieja/issue/25194/266220>
Chicago Kosler, K . "LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES". International Electronic Journal of Algebra 17 (2015): 188-198
RIS TY - JOUR T1 - LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES AU - Karl A. Kosler Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266220 DO - 10.24330/ieja.266220 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 188 EP - 198 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266220 UR - http://dx.doi.org/10.24330/ieja.266220 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES %A Karl A. Kosler %T LINK CLOSED SETS OF PRIME IDEALS AND STABILITY ON BIMODULES %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266220 %U 10.24330/ieja.266220